Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hyper-pigmentation due to acne scar removal. Using glycolic acid lotion. Healing time?

I had fractional co2 laser done for acne scars in july 2012 but still the hyperpigmentation caused by it has not reduced. I have lost all my confidence due to this. the doctor has prescribed various lotions but still it persists. now iam using glycolic acid lotion and niltan cream. how long will it take to get back the clear skin
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hii , dear please be positive .Hyperpigmentation after laser does occur but it will definetely improve with time. Use a broad spectrum sunscreen daily without fail . I would recommend chemical peel sessions rather than cleansing lotion for you . take care.
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. G Gayatridevi's  Response
Hi madhurabuge,
I have read your question,

Recovery time is completely dependent upon depth and aggressiveness of the resurfacing. If my patient only needs a fractional CO2, then initial wound recovery is complete in 4-5 days. Redness will takes weeks to resolve and final results will take 6-8 weeks. However, if we are trying to completely ablate deep wrinkles, then an aggressive complete resurfacing will take 10 days to heal, 3-4 months for redness to fade and 3 months for maximum collagen in-growth.

glycolic acid and niltan cream are good drugs and for such recovery needs time , hence i suggest you to wait for some time and if the problem persists consult a dermatologist nearby.

Wishing you a good health ,
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor